# SDR AALA202207250113

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737
- Aircraft serial: 44459
- Aircraft time: 7,572 hours, 2,954 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #2 BURNING METAL SMELL. REPLACED OVEN PER AMM 25-32-03. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
